# SDR CA980305011

- Difficulty date: January 27, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,790 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: D5757007420600
- Condition: Cracked
- Location: Nr 3 Rt Te Flap
- Part time: 20,530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 RT FLAP SUPPORT BEARING (JOINT) CRACKED. BEARING REPLACED.
